# SDR LR7A2024090303519

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 49,270 hours, 26,518 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T30025
- Condition: Misrepaired
- Location: Zone 600
- Component: Flap, Lkheed
- Component part number: 37051620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-15 CHECK UNDER JOB CARD HC5712, FOUND RH OUTBOARD FLAP UPPER TRAILING EDGE SKIN WITH INCORRECT REPAIR AT OWFS155R. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    DRC# 0953.			 / PSE# 5750-16, AD 2012-06-09
